MathSciNet Relay Station
MathSciNet bibliographic data
MR741070 47A35 (47B38 47D05)
Brunel, Antoine; Émilion, Richard Sur les opérateurs positifs à moyennes bornées. (French) [On positive mean-bounded operators] C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 6, 103–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement